# SDR CA971231004

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Box
- Part number: 0177555170
- Condition: Shorted
- Location: Engine Bleed
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

(CAN) TACH BOX CYCLED BLEED VALVE OPEN AND CLOSED A COUPLE OF TIMES BEFORE STAYING OPEN.  THIS HAPPENED SPORADICALLY AND AT LOW ALTITUDE, COULD NOT GET FULL POWER.
